# SDR SWAA2023080184023

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 63,536 hours, 37,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR GIRT BAR STOWAGE HOOK LOOSE<[01] RESECURED FWD SVC DOOR GIRT BAR STOWAGE HOOK RIVETS PER  MM 25-66-00
